# SDR MASA200602524

- Difficulty date: November 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 18,001 hours, 16,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7351 IAD.  RIGHT EMERGENCY DOOR CAUTION IN FLIGHT.  MX IS CURRENTLY TROUBLESHOOTING.
